Interpolation by periodic splines with Birkhoff knots.
Numerische Mathematik, Tome 65 (1993) no. 4, pp. 63-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hermite interpolation problem, periodic splines, Birkhoff's knots, Birkhoff interpolation, multiple knots
@article{NUMA_1993__65_4_133723,
author = {Borislav Bojanov},
title = {Interpolation by periodic splines with {Birkhoff} knots.},
journal = {Numerische Mathematik},
pages = {63--76},
year = {1993},
volume = {65},
number = {4},
zbl = {0795.41002},
url = {http://geodesic.mathdoc.fr/item/NUMA_1993__65_4_133723/}
}
Borislav Bojanov. Interpolation by periodic splines with Birkhoff knots.. Numerische Mathematik, Tome 65 (1993) no. 4, pp. 63-76. http://geodesic.mathdoc.fr/item/NUMA_1993__65_4_133723/